# SDR DALA14002103354

- Difficulty date: January 10, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 40,395 hours, 5,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED, CORROSION REMOVED IAW SRM 51-74-00.   FOUND OUT OF LIMITS IAW SRM 53-00-15, FIG 102.  SEAT TRACK REPLACED IAW SRM 51-42-11.
